# SDR ZW0A0210402

- Difficulty date: October 8, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- Aircraft time: 10,980 hours, 3,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE NUMBER 2 CABIN DOOR ASSIST BOTTLE PRESSURE WAS AT ZERO.  REPLACED THE DOOR ASSIST BOTTLE.  CHECK-C 1-26-01 LAX.  --CLOSED--
